# SDR SWAA2025010777821

- Difficulty date: December 15, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE RBL 21 BETWEEN BS 727D TO BS727E AT AFT CARGO COMPARTMENT 2024- 763760<[01] ON STEP 3:  FAULT RESOLVED ON OTHER FAULT.
